| Model Number |
305488 |
| Medical Device Problem Code |
Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Oem manufacturer:the manufacturing location for this product is [flextronics].This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.D.4 device expiration date: na.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd¿ multiuse one-piece sharps collector hinge cap with petals lids did not fit properly.The following information was provided by the initial reporter, translated from japanese to english: customer reported that the lid did not fit tightly.During product check, it was observed that the lid did not fit.The complaint product was unusable.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 26jun2023.H6: investigation summary : 2 sample(s) received and verified the issue of lid.Customer reported that the lid did not fit tightly.During product check, it was observed that the lid did not fit.The complaint product was unusable was verified.Requirement(s): the lids should be properly installed while bottles are molded (hot) so that the lids snap onto the containers and remain snapped in place permanently.Investigation: proper installation of the caps require the bottles & caps to be warm (right after molding) and require significant force to secure the cap completely to the bottle.This was being done manually throughout 2022 and prior.Due to the high physical requirements needed, some operators may not have had the strength necessary to complete this task efficiently.This was recognized and an automatic cap press was built in late 2022 to alleviate the issue.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary 2 sample(s) received and verified the issue of lid.Customer reported that the lid did not fit tightly.During product check, it was observed that the lid did not fit.The complaint product was unusable was verified.Requirement(s): the lids should be properly installed while bottles are molded (hot) so that the lids snap onto the containers and remain snapped in place permanently.Proper installation of the caps require the bottles & caps to be warm (right after molding) and require significant force to secure the cap completely to the bottle.This was being done manually throughout 2022 and prior.Due to the high physical requirements needed, some operators may not have had the strength necessary to complete this task efficiently.This was recognized and an automatic cap press was built in late 2022 to alleviate the issue.Corrective and/preventive action: implement automatic cap press into production: an air actuated press has been implemented to assist operators with the assembly of the cap to the bottles on the manufacturing floor.This action took place in late 2022.The production of the lot 2053002 was in february 2022.The capa was implemented after the lot in question was produced.
Event or Problem Description